Skip to Main content Skip to Navigation

hal-00018051v1  Journal articles
J. Bertoin. SLE et invariance conforme (d'après Lawler, Schramm et Werner )
Asterisque, Société Mathématique de France, 2005, 299, pp.15-28
hal-00018053v1  Journal articles
R. Krikorian. Déviations de moyennes ergodiques, flots de Teichmüller et cocycle de Kontsevich-Zorich
Asterisque, Société Mathématique de France, 2005, 299, pp.59-93
hal-00018214v1  Book sections
Josselin GarnierF.Kh. Abdullaev. Optical solitons in random media
E. Wolf. Progress in optics, 48, Elsevier, pp.35-106, 2005
hal-00018208v1  Book sections
A. AvilaC.G. Moreira. Phase-parameter relation and sharp statistical properties for general families of unimodal maps
J. Eells, E. Ghys. Geometry and Dynamics, AMS, pp.1-42, 2005, Contemporary Mathematics n° 389
hal-00018211v1  Book sections
A.B. TsybakovM.B. Malyutov. Nonparametric Multi-Trajectory estimation
E. Shahbazian, G. Rogova, P. Valin. Data Fusion for Situation Monitoring, Incident Detection, Alert and Response Management, IOS Press, pp.709-721, 2005, NATO Science Series: Computer & Systems Sciences n° 198
hal-00018213v1  Book sections
S. BoucheronE. Gassiat. An information-theoretic perspective on order estimation
O. Cappé, E. Moulines, T. Ryden. Inference in hidden Markov models, Springer, pp.565-600, 2005, Springer Series in Statistics
hal-01125118v1  Journal articles
Meziane Yacoub. Une mesure de pertinence pour la sélection de variables dans les perceptrons multicouches
Revue des Sciences et Technologies de l'Information - Série RIA : Revue d'Intelligence Artificielle, Lavoisier, 2001, 15, pp.393-410
hal-00012235v1  Journal articles
Azzouz AwaneAbdelouahab ChkiribaMichel Goze. Formes dínertie et complexe de Koszul associ\\és \à des polyn\ômes plurihomog\ènes
Revista Matematica Complutense, Universidad Complutense, 2005, 18,no.1, pp.243-260
hal-01580063v1  Journal articles
Emmanuelle DeclercqAlain ForestierJean-Marc HérardXavier LouisGérard Poissant. Part II. Comparison of Numerical Solvers for a Multicomponent Turbulent Flow
International Journal of Computational Fluid Dynamics, Taylor & Francis, 2003, 17 (3), pp.169-182
hal-01986864v1  Journal articles
Frédéric Legoll. Numerical homogenization of nonlinear viscoplastic two-dimensional polycrystals
Computational and Applied Mathematics, Springer Verlag, 2004, 23 (2-3), pp.309-325. ⟨10.1590/S1807-03022004000200011⟩
hal-00143360v1  Journal articles
Loïc Teyssier. Analytical classification of singular saddle-node vector fields
Journal of Dynamical and Control Systems, Springer Verlag, 2004, 10, num. 4, p. 577-605. ⟨10.1023/B:JODS.0000045365.56394.b4⟩
hal-00018663v1  Journal articles
P. BougerolPhilippe BianeN. O'Connell. Littelmann paths and Brownian paths
Duke Mathematical Journal, Duke University Press, 2005, 130 n.1, pp.127-167
hal-01283209v1  Journal articles
Guy BouchittéIrene FonsecaM. Lu'ısa Mascarenhas. Bending moment in membrane theory
Journal of Elasticity, Springer Verlag, 2003, 73 (1-3), pp.75--99 (2004). ⟨10.1023/B:ELAS.0000029996.20973.92⟩
hal-00648901v1  Journal articles
Aziz Belmiloudi. Nonlinear Robust Control Problems of Parabolic Type Equations with Time-Varying Delays Given in the Integral Form
Journal of Dynamical and Control Systems, Springer Verlag, 2003, Volume 9 (Number 4), pp.469-512. ⟨10.1023/A:1025872901378⟩
hal-00903315v1  Journal articles
Corrado Mascia. First order singular perturbations of quasilinear nonconvex type
Journal of Differential Equations, Elsevier, 2002, 181 (1), pp.31-57. ⟨10.1006/jdeq.2001.4069⟩
hal-00136214v1  Journal articles
Loïc Teyssier. Examples of non-conjugated holomorphic vector fields and foliations
Journal of Differential Equations, Elsevier, 2004, 205, num. 2, p390-407. ⟨10.1016/j.jde.2004.03.033⟩
hal-00881859v1  Journal articles
Corrado MasciaNatalini Roberto. $L^1$ Nonlinear Stability of Travelling Waves for Hyperbolic System with Relaxation
Journal of Differential Equations, Elsevier, 1996, 132 (2), pp.275-292
hal-00113901v1  Journal articles
Guy MetivierKevin Zumbrun. Hyperbolic Boundary Value Problems for Symmetric Systems with Variable Multiplicities
Journal of Differential Equations, Elsevier, 2005, 211, pp 61--134
hal-00018204v1  Journal articles
Josselin Garnier. Imaging in randomly layered media by cross-correlating noisy signals
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2005, 4 n.2, pp.610-640
hal-00288807v1  Journal articles
Julien Giol. Segments of bounded idempotents on a Hilbert space.
Journal of Functional Analysis, Elsevier, 2005, 229 (2), pp.405-423
hal-00185466v1  Journal articles
Jean-Christophe AvalN. Bergeron. Vanishing ideals of Lattice Diagram determinants
Journal of Combinatorial Theory, Series A, Elsevier, 2002, 99, pp.244-260
hal-00624152v1  Journal articles
Frédéric MagoulèsF. X. RouxL. Series. Algebraic way to derive absorbing boundary conditions for the Helmholtz equation
Journal of Computational Acoustics, World Scientific Publishing, 2005, 13 (3), pp.433-454. ⟨10.1142/s0218396x05002827⟩
hal-00871724v1  Journal articles
Angelo MurroneHervé Guillard. A five equation reduced model for compressible two phase flow problems
Journal of Computational Physics, Elsevier, 2005, 202 (2), pp.664 - 698. ⟨10.1016/⟩
inria-00386299v1  Journal articles
Régis DupontAndreas EngeFrançois Morain. Building curves with arbitrary small MOV degree over finite prime fields
Journal of Cryptology, Springer Verlag, 2005, 18 (2), pp.79-89
hal-00624151v1  Journal articles
Frédéric MagoulèsR. Putanowicz. Optimal convergence of non-overlapping Schwarz methods for the Helmholtz equation
Journal of Computational Acoustics, World Scientific Publishing, 2005, 13 (3), pp.525-545